Talk

Advanced search

To be petrified of side effects ...

(5 Posts)
UsedtobeFeckless Mon 11-Mar-19 18:48:51

I've got a UTI. I've been prescribed Nitrofurantoin, 100mg twice a day for a week. I read the blurb that came with the pills, zeroed in on the permenant nerve damage bit in the possible side effects and now my anxiety has gone into overdrive!
Could some medically-inclined MNetters tell me to get a grip? Please?

marshmallowkittycat Mon 11-Mar-19 18:54:11

Not medically trained but I believe that every possible side effect must be recorded in the leaflet no matter how rare,

Ilove31415926535 Mon 11-Mar-19 18:55:03

You'll be fine flowers

ValleyoftheHorses Mon 11-Mar-19 18:56:06

I took nitrofuratonin for a few months for chronic UTI and was fine. It’s rare.

Deadbydaylight Mon 11-Mar-19 19:00:51

Yes get a grip. It's rare and unlikely to happen.

Without treatment, you risk the uti spreading to your kidney, which could in the long term cause kidney failure, or even sepsis.

So take the damn medication. It's not gonna happen. smile

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: